# SDR SCNA20201008127

- Difficulty date: September 23, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MOP SILL HAS CORROSION FROM BS 947.5 TO BS 986.5 RBL 56.  CORROSION ON RT MOP SILL BS 947.5 TO 986.5 FOUND TO BE OUT OF LIMITS, IAW SRM 53-70-15-1A-1 FIG 103 DETAIL E.  REMOVED AND REPLACED MOP SILL PO 801719, IAW SRM 51-40-02-0G-0 BOEING DWG 147A8501 REV B.
